# SDR ABXA20150908152

- Difficulty date: September 8, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 80,952 hours, 19,073 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 113T162158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR TO WING TE PANEL ATTACH BEAM, LOWER CHORD CORRODED ABOVE WIRE BUNDLE RACE WAY AT WS 250, INBD & OTBD SIDES AS SEEN IN RT WW.  FOUND ATTACH BEAM CORRODED BEYOND LIMITS.  REPAIRED ATTACH BEAM IAW SRM 51-70-12 FIG 1 DETAIL III.  CORRODED L2, PN 113T1621-58, SN NSN, PART NAME ATTACH BEAM, FS & BS LOCATION ON ACFT WS 250.  ACFT WAS GNDED.
